# SDR FDEA201107182779

- Difficulty date: July 18, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 75,997 hours, 23,991 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW CREW DEBRIEF, CABIN STILL HAS PROBLEM WITH CONTROLLING PRESSURE. FOLLOWING SOME T/S AND WHILE INSTALLING CARGO FWD DOOR SEAL SAW A PIECE OF INSULTION COMING FROM BOTTOM OF THE R3 OVERWING PLUG DOOR.  INSPECTED FROM INSIDE OF R3 DOOR FOUND THE LOWER DOOR SEAL MISSING CREATING A VERY LARGE GAP AT THE BOTTOM OF DOOR.  FUEL USAGE INCREASE, POSSIBLE PART ORDER.  LOOKING AT EO COMPLIANCE ADDED.   DURING REMOVAL OF R3 PLUG DOOR FOUND LOWER  FORWARD DOOR AJUSTMENT LUG BROKEN- R & R R3 DOOR IAW MM 52-12-03-2 PRESSURIZED A/C TO 7.5 A/C PRESSURIZED NORMAL AND NO LEAKS FROM R3 DOOR REF: MM 21-00-00-5 CREATED NEW  ITEM FOR GIL LINER BRACKETS THAT ARE MISSING FROM R3 DOOR C/W EA ON NEW WRI.  (CLOSED)
